# SDR AWXA9900024

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1685MK7
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 20,123 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, JUST PRIOR TO LEVEL OFF AT FL 220 THE NR 2 ENGINE COMPRESSOR STALLED AT FL 210.  DURING CRUISE AT 220 IT OCCURRED TWO MORE TIMES. EXECUTED ATB TO PHX FOR REPAIRS.  REMOVED AND REPLACED THE VSV ACTUATOR ON THE NR 2 ENG PER R5M75303 POWER ASSURANCE TEST PER F5M71302 LEFT HPC ACTUATOR LINKAGE LUBE PER L5A75301.
